Ulam-Hyers stabilities of a differential equation and a weakly singular Volterra integral equation


EGE Ö. , Ayadi S., Park C.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2021, no.1, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2021 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1186/s13660-020-02529-z
  • Title of Journal : JOURNAL OF INEQUALITIES AND APPLICATIONS

Abstract

In this work we study the Ulam-Hyers stability of a differential equation. Its proof is based on the Banach fixed point theorem in some space of continuous functions equipped with the norm parallel to.parallel to(infinity). Moreover, we get some results on the Ulam-Hyers stability of a weakly singular Volterra integral equation using the Banach contraction principle in the space of continuous functions C([a,b]).